Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Can Lantus cause backache or muscle pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6609 Questions
Question
Can Lantus cause backache or muscle pain. I have had pain in my left shoulder blade and left bicep for about a week now. I have used my left arm as an injection site. The last time I experienced a sharp pain when I injected. Now I use my stomach area,but the pain in my shoulder and arm is still there.
Posted Sat, 19 Oct 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer...in few cases it is possible to have such pain at local site.
Detailed answer...
Hello,
Thanks for the query.
Injection LANTUS is given subcutaneously and it is possible to have local redness itching,swelling and pain at local injection site but it happens in very few individuals only and generally this pain goes away in few days or couple of weeks and hence there is nothing to worry in this regard.
Injection LANTUS can also cause joint pain and back pain in few individuals.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor